Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Panic! Button for Immediate Help
TOPIC:  

Gained 15 lbs



 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


MUMOMMA
SparkPoints: (2,327)
Fitness Minutes: (0)
Posts: 6
3/19/13 9:23 A

Thanks---It's just nice to acknowledge the roughness of the day. I appreciate the hug and will keep those suggestions handy. :)



CIRANDELLA
SparkPoints: (59,534)
Fitness Minutes: (34,361)
Posts: 6,094
3/18/13 6:59 P

Lots of virtual emoticon to you today on a painful, poignant anniversary, MUMOMMA - and today is such a significant one for you. An extra cup of herbal tea, an absorbing book, having enough indoor lighting on today and maybe even a lovely candle might provide some very small, but soothing, measures in your day. That tenth anniversary is especially painful...I know.



MUMOMMA
SparkPoints: (2,327)
Fitness Minutes: (0)
Posts: 6
3/18/13 11:00 A

Today is rough. I lost my best friend (my mom) 10 years ago today. It's March, I have a moderate case of SADD and am an emotional overeater. Needless to say, I am in a free fall kind of state today. There is a lot going on that is draining my "up" ability to deal, I just keep trying because I know that's the right thing to do. Today should be about all the good things in my life....I am working on shifting to that. I am not a quitter, but I certainly don't always hit the ball when I get up to bat!




CIRANDELLA
SparkPoints: (59,534)
Fitness Minutes: (34,361)
Posts: 6,094
3/18/13 9:36 A

Hey there, IMSUNSHINE! (because you always ARE! :)

You're to be CONGRATULATED for all your progress so far!! YEAH!!!! emoticon

Don't even mind that number on the scale. It's only a number...and you, my dear, are headed in the RIGHT DIRECTION - which is all that matters!!

Have a great one today... emoticon emoticon emoticon emoticon



IMSUNSHINE
Posts: 153
3/18/13 9:17 A

I have definitely had the feeling of just feeling fat! I realized it is in my mind and I have to stop. When I was 160 pounds and was healthy I still thought I was FAT... now Im 232 unhealthy and floored at how could I do this to myself. Try positive thoughts and good luck.



CAMEOBUTTER
SparkPoints: (523)
Fitness Minutes: (818)
Posts: 11
3/15/13 11:43 P

Oh Diane! I know what you are feeling and I am so sorry! I've been there too. Please, don't beat yourself up. These things happen! Now, grab a hold of those reigns and get back on the horse. Yay Sparkpeople resources!! One step at a time, girl. We can do this.

*Wish I could hug you*

Cameo



CIRANDELLA
SparkPoints: (59,534)
Fitness Minutes: (34,361)
Posts: 6,094
3/15/13 11:11 P

That has to feel so frustrating, Diane... Now that you're off the estrogen, it may well turn out that it'll be easier for you to lose those 15 pounds once again. What's really key is to remain vigilant about your food intake and to track what you eat each day. Unless you've got a metabolic problem, keeping a daily tally of your intake and being mindful of the calories you eat should greatly aid in weight loss.



ARTGOD
Posts: 179
3/15/13 10:53 P

gsining weight is so frusterating especially when you have worked so hard to keep it off. I know how you feel, i fell that aweful even when i gain 5lbs!

can i ask why you were on the meds? my doc wants me to start HRT and that is something i am also afraid of!

you have my sympa thy



ACHIEVE2012
SparkPoints: (5,091)
Fitness Minutes: (7,786)
Posts: 119
3/15/13 1:47 P

Hi Diane,
You have mentioned that you got off the hormone.. I hope that you haven’t stopped taking the hormone out of frustration of gaining weight but was with consultation with your doctor. Have you talked to your doctor about the weight gain? Was that an expected side effect that the doctor had hopefully discussed with you. A lot of the time, being on hormones causes weight gain due to water retention and atleast some of weight comes off once you stop taking the meds. So don’t despair, the water retention will go away in the due course of time. However, another side effect of the hormones could be increased appetite in some people which obviously leads to over eating and can become an issue in weight gain.

A 15 pound gain is no fun but please don’t be so frustrated with it. Why are you mad at yourself? Hasn’t the hormone played a part in this gain? Since you don’t want to be at this weight, you are already a step ahead in the motivation area.

I like your “Creating a New Me!” badge. Well, its time to create a new you again! Have patience and march towards the goal of getting rid of those 15 pounds … You can do it!




ARCHIMEDESII
SparkPoints: (136,354)
Fitness Minutes: (205,085)
Posts: 20,276
3/15/13 11:51 A

Hi, Diane !!

Don't beat yourself up because you gained some weight while taking medication. These things happen. I can't tell you how many of my friends gained weight when they changed their birth control. mind you, didn't change their diet or their exercise. the change in BC caused them to retain water.

So, it doesn't make you a bad person or a weak willed one because you gained too. it was your bodies reaction to the estrogen. Now that you're off the hormones, you will lose that weight. It may take time, so you'll have to be patient.

Be kind to yourself as you would to others. You're not fat. You're not ugly. You're a strong wonderful woman !!



Edited by: ARCHIMEDESII at: 3/15/2013 (11:53)


SLIMMERKIWI
SparkPoints: (122,192)
Fitness Minutes: (32,485)
Posts: 21,077
3/14/13 9:38 P

Hi Diane - I sorry to hear that you have had this sort of reaction to the Estrogen, but please remember, that you have NO reason to hate 'yourself' for the side-effect you suffer.

Unfortunately we can't undo what has be done, but we can take steps to help rectify the problem. You may need to be even more vigilant with nutrition and exercise to help you through this. Make sure that you use the Nutrition Tracker, and weigh all of your food for increased accuracy. This can make a HUGE difference to whether we make inroads or not.

Good luck,
Kris xx



SP_COACH_NANCY
SparkPoints: (158,833)
Fitness Minutes: (112,042)
Posts: 46,222
3/14/13 7:53 P

Hi Diane,

So sorry you are having a not so great day, but you are not hopeless. While it can be a challenge to lose weight, starting off by making some goals with some action steps behind them may be just what you need to get you moving in the right direction.

You can't undo what has already been done, but you are in control of the today and all the tomorrows yet to come.

It's so easy for us to focus on all the could've, would've, should'ves instead on the positive things that we do.

Changing life-long habits takes dedication, determination, and most of all time and perseverence. So many of us have made unhealthy habits such a big part of our life that it is going to take more than a few weeks or months to truly integrate the new habits into our lives so that we no longer have to think we just do.

If you look at this journey as a quick means to get to a certain number on the scale only to go back to the way you used to live, you will not keep it off for long.

Just by making small permanent changes into your life can lead to big results down the road. There is no place for perfection in this journey we call healthy living. Every day brings the opportunity of new beginnings...if you fall, pick yourself back up and carry on and know that your SparkPeople friends are here to help you along.

Hang in there!

Coach Nancy



PSALM314
Posts: 64
3/14/13 7:32 P


I feel fat and really fat! Since Ive been on Estrogen I've gained 15 lbs! UGH! So I got off the stupid hormone and I'm now on the fight to regain my size 16! %^$#@! I'm so mad at myself I could scream fire! I hate being fat! I've been fat all my life and I can't stand it! I need some help. Can anyone out there in Sparkland help me cope with this dilemma?

Thank-you and God Bless,
Diane Hayward-Eckman



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: emergen-c energy booster | vitamin b12 energy booster spray | homeopathic energy booster